应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2015, Vol. 31 Issue (2): 475-492    DOI: 10.1007/s10255-015-0480-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Trimmed and Winsorized Transformed Means Based on a Scaled Deviation
Si-yang WANG1, Heng-jian CUI2
1 School of Statistics and Mathematics, Central University of Finance and Economics, Beijing, 100081, China;
2 Department Statistics, School of Mathematical Sciences, Capital Normal University, Beijing, 100048, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9